Journal of Inequalities and Applications
Volume 6 (2001), Issue 5, Pages 547-561
Approximating solution of nonlinear variational inclusions by Ishikawa iterative process with errors in Banach spaces
1Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China
2Department of Mathematics, The University of Queensland, Brisbane 4072, QLD, Australia
Received 13 June 1999; Revised 20 January 2000
Copyright © 2001 Nan-Jing Huang and George Xian-Zhi Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we introduce and study the existence of solutions and convergence of Ishikawa iterative processes with errors for a class of nonlinear variational inclusions with accretive type mappings in Banach spaces. The results presented in this paper extend and improve the corresponding results of [4–9, 11, 16–17,19].